Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Acne on face and upper body after taking i-pill? Cause and remedy to remove them?

hi , i took i- pill almost a month ago and i m having acne on my face and upper body right now .... i ve never had acne or any kind of bad pimples on my face before ... its almost a month that i m trying everything to get rid of them ... i m 20 years old .... i had i-pill only twice till now , fist time was like a month before d 2nd time ... i actually had no idea what cause these acnes on my face till today and i wanna consult abt it with a good dermotolgist .. can you guide me plz
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  326
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there zandi. I would be vain if i were to suggest you could consult with me if you so desired a 'good' dermatoloigst. The fact of the matter is that most of my ilk are good & competent so you may want to pick one closer to where you stay etc. I hail from Bangalore & have just moved back in after a decade of practicing in the Gulf & dealing largely in lasers, fillers, cosmetics etc al & am in the process of establishing quality clinics in & around Bangalore. As for your particular problem, yes & no. I-pill may be the culprit. It is after all a hormonal derivative & as such may alter hormonal balances in your body & lead to a spurt of acne as you have. Alternatively, it may be an 'allergic' reaction judging by the history you give that it is the '2nd' time you have taken this i-pill & were apparently fine the first time...may be a hypersensitivity reaction. Presently, avoid all further trysts with the infamous i-pill. Apply a benzoyl-peroxide/adapalene combination cream on the 'acneiform' lesions & you may benefit from a short 10 days to 2 week course of twice a day oral doxycycline hydrochloride antibiotic course (assuming you dont have any allergies to the same/medications). Of course all this is best in consultation with your friendly neighbourhood dermatologist :) All the best..cheers. Dr Praveen Rodrigues MD Dermatologist, Cosmetologist & Venereologist, Bangalore, India
Answered: Sat, 28 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor